Tohoku Mathematical Journal

Riemann-Cesàro methods of summability

Hiroshi Hirokawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 7, Number 3 (1955), 279-295.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245066

Digital Object Identifier
doi:10.2748/tmj/1178245066

Mathematical Reviews number (MathSciNet)
MR0077675

Zentralblatt MATH identifier
0066.30701

Subjects
Primary: 40.0X

Citation

Hirokawa, Hiroshi. Riemann-Cesàro methods of summability. Tohoku Math. J. (2) 7 (1955), no. 3, 279--295. doi:10.2748/tmj/1178245066. https://projecteuclid.org/euclid.tmj/1178245066


Export citation

References

See also

  • Part II: Hiroshi Hirokawa. Riemann-Cesàro methods of summability, II. Tohoku Math. J., Volume 9, Number 1 (1957), pp. 13-26.
  • Part III: Hiroshi Hirokawa. Riemann-Cesàro methods of summability, III. Tohoku Math. J., Volume 11, Number 1 (1959), pp. 130-145.
  • Part IV: Hiroshi Hirokawa. Riemann-Cesàro methods of summability, IV. Tohoku Math. J., Volume 11, Number 2 (1959), pp. 271-286.
  • Part V: Hiroshi Hirokawa. Riemann-Cesàro methods of summability, V. Tohoku Math. J., Volume 12, Number 3 (1960), pp. 369-382.